Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Side effect of hormonal pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions

User :   hi!
Doctor :   hi
User :   i have a quesition
Doctor :  
how can i help you
User :   about my period i took plan b
Doctor :  
User :   can u help?
Doctor :  
User :   ok im going to tell you
Doctor :  
Doctor :  
tell me your concern
User :   i took plan b and then i got my period a week later so then i got it again about 3 weeks later
User :   isthat normal? i did get my period
Doctor :  
User :   but now my back is hurting a lot and my stomach once in a while
Doctor :  
yes, when you start intially it may vary a bit
User :   im like 90% positive i ovulated
Doctor :  
ok, hormanal pills have side effect
User :   i know but i took the ec about a month and a half aho
User :   ago sorry
Doctor :  
for back pain you can give hot compressions
Doctor :  
and it also causes gastritis
User :   yes i burp alot:/
Doctor :  
do not worry
Doctor :   side effect of the pills
User :   but my back pain has been here for about a month its really worrying me im not ready for a baby
User :   oh really?
Doctor :  
you can take antacids
User :   because im positive i ovulated
User :   antacids?
Doctor :  
ok, you can start back strentening exercise
User :   ooh ok, so do you beleive i am not pregnant??
Doctor :  
antaacid brings down burps, like sucrafil

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor